# SDR CA960808101

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 182Q
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Metering Pin
- Part number: 173159
- Condition: Worn
- Location: Accel Pump Lever
- Component: Facet, MA45105284
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT HAD PROBLEM WITH THROTTLE STICKING.  CARBURETOR HEAT WAS APPLIED AND THE PROBLEM WAS RECTIFIED.  AS CARBURETOR ICING WAS SUSPECTED THE PROBLEM WAS NOT REPORTED.  ON THE RETURN FLIGHT THE THROTTLE STUCK AGAIN, AND COULD NOT BE FREED.  POST FLIGHT INSPECTION FOUND THE THROTTLE ARM SEIZED.  THE CARB WAS REMOVED & SENT FOR INSPECTION.  REPORT STATES "THE THROTTLE SHAFT RUNS THROUGH AN OPENING IN THE ACCELERATOR PUMP LEVER ASSEMBLY & IS FIXED TO THE SHAFT BY MEANS OF A SET SCREW.  PROTRUDING FROM THE LEVER IS AN AIR METERING PIN ACTUATOR.  AFTER A TIME THIS CONTACTING SURFACE MANAGED TO WEAR PAST THE EDGE OF THE AIR METERING PIN & BECAME LOCKED ON THE PIN PREVENTING THE SHAFT FROM CLOSING.
